# SDR AALA20070595

- Difficulty date: April 2, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Condition: Faulty
- Location: Yellow Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT - CREW NOTICED BRAKE ACCUMULATOR HYDRAULIC PRESSURE LOSS DURING CLIMB.  DECLARED EMERGENCY AND LANDED MIA WITHOUT INCIDENT.  AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING.  REPLACED YELLOW HYDRAUCLIC SYSTEM PRESSURE TRANSMITTER PER WORK CARD 7916.  SYSTEM GROUND CHECKED NORMAL OPERATION.
